| Model Number |
6260-9-140 |
| Medical Device Problem Codes |
Degraded (1153); Unstable (1667)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
11/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Lot specific voluntary recall was initiated for the lfit v40 cocr heads within scope of a capa.The investigation revealed that only specific catalog numbers and specific lots are impacted by the regulatory action and that the affected lots were manufactured on or before march 4, 2011.The root cause analysis identified a process related anomaly as to the affected sizes and lots.The affected product has all been implanted and/or expired.
Event or Problem Description
Patient was implanted with an lfit cocr v40 femoral head on her left hip on (b)(6) 2010.It is further alleged that she noted increasing pain and feeling of instability in her hip.X-rays obtained in october allegedly showed trunion damage and the head on an angle.During revision surgery on november 15, 2019, "the ball was grossly loose on the trunnion and"."the tip of the trunnion had been whittled down to a sharp point." "there was gross damage from the sharp trunnion tip riding into the polyethylene.".